# SDR UALA2013072605262

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,784 hours, 6,720 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 87
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PACK R" MESSAGE SHOWS ON STATUS.  REPLACED RT CABIN TEMP CONTROLLER IAW MM, OPS CHECKED NORMAL.
